# SDR SWAA2014052928462

- Difficulty date: May 14, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 64,219 hours, 52,726 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Plate
- Part number: 6548248
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TE LOWER STRUCTURE OF ACCESS PANEL 9508R PLATE CRACKED.  R & R PLATE IAW SRM & DWG.
